# SDR ASOA2016051614927

- Difficulty date: May 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9, SEAT RAIL SEGMENT FS 988-1005 CORRODED SEVERAL AREAS.  REMOVED SEAT RAIL AT LBL9, STA 988-1005 IAW AMM 53-00-49-000-802-A01.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.  INSTALLED SEAT RAIL IAW AMM 53-00-49-400-802-A02.  RECEIVED REO 670-53-00-458.  COMPLIED WITH REO 670-53-00-458.  RECEIVED ECTC REO 670-53-00-458.  ALL STEPS ARE SIGNED FOR.
